# SDR DHL2001748006

- Difficulty date: November 2, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Grommet
- Condition: Loose
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION SYSTEM NR 1 ENG DETECTION LIGHT ON DURING T/O & CLIMB, OFF IN CRUISE.  RESECURED TWO GROMMETS ON FIRE LOOP.  OPERATIONAL CHECK SERVICEABLE IAW B727 MM 26-11-00.
